# SDR DALA2019101115840

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 131,919 hours, 18,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON  AFT WEB WAS CRACKED.  FABRICATED A NEW REPLACEMENT WEB IAW DWG 313T3355, AND INSTALLED. OK FOR SERVICE.
